MathSciNet Relay Station
MathSciNet bibliographic data
MR2564571 (2010k:16013) 16E20
Bley, Werner; Wilson, Stephen M. J. Computations in relative algebraic $K$-groups. LMS J. Comput. Math. 12 (2009), 166–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement